# SDR 95FDEA01374

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF WING CENTER SECTION BS 826 BETWEEN STR 80 TO 70 RBL 50.  BLENDED CORROSION NDI VERIFICATION OF CORROSION REMOVAL.  REMOVAL OF MATERIAL WITHIN LIMITS, WORN PER EA 7-5710-25770.
